# SDR 0000806601

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

WHILE CLIMBING AT 2000 FT AGL, THE NR 1 ENGINE SUSTAINED A BIRSTRIKE.  THE ENGINE COMPRESSOR STALLED AND WAS SHUT DOWN.  THE FLIGHT DIVERTED TO MSP LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND EVIDENCE OF BIRD INGESTION.  A BOROSCOPE INSPECTION REVEALED COMPRESSOR DAMAGE BEYOND SERVICEABLE LIMITS.  THE ENGINE WAS REPLACED.
